MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION¿ GENERAL PURPOSE PROBE COVER,

ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION¿ GENERAL PURPOSE PROBE COVER,
Model Number APC1290
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sticky part of the cover was partly folded over the sheath.During installation, this led to its tearing.So, another cover was used.No clinical consequences on the patient.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION¿ GENERAL PURPOSE PROBE COVER,
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key20428611
Report Number8043817-2024-00016
Device Sequence Number12866817
Product Code PUI
UDI-Device Identifier00748426107377
UDI-Public00748426107377
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAPC1290
Device Lot Number5174LRM400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown